# SDR FDEA201812213588

- Difficulty date: December 21, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,283 hours, 31,116 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  360     27-80  5760     21DEC18  SAN  FACT  U  LOGPAGES:3057986  ON APPROACH WITH FLAPS 50, FULLY COFIGURED AT 2000'  A/C SLOWING ON SPEED TO 148KNTS, GOT STICK SHACKER  WITH SUBSEQUENT SLAT DISSAGREE WARNING LIGHT.  WENT  AROUND AND AFTER TROUBLESHOOTING SYST. DID A NO  SLAT / 22 DEGREES OF FLAPS LANDING AS PER QRH. WITH  190 KTS APPROACH SPEED.   FACT 21DEC18 05:06   SAN U  COMPLIED WITH FIM. 27-80-00 SLAT SYSTEM RTS. TEST  IAW-MM22-00-00 ALL TEST PASSED. ALSO, PERFORMED FCC  1 & 2 RTS. ALL TEST PASSED IN ADDITION TO ANGLE OF  ATTACK VANE, FLAP HANDLE TEST DURING THE FCC TEST.  NO FAULTS FOUND. RTS. TESTS PASSED. ALSO, PERFORMED  GVI, OF SLAT/FLAP SYSTEM, NO FAULTS FOUND.
